Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 671491, 9 pages
http://dx.doi.org/10.1155/2015/671491
Research Article

Robust Filtering for Discrete-Time Markov Jump Linear System with Missing Measurements

1Department of Automation, Tsinghua University, Beijing 100084, China
2Tsinghua National Laboratory for Information Science and Technology (TNList), Beijing 100084, China

Received 28 February 2015; Accepted 28 April 2015

Academic Editor: Bo Shen

Copyright © 2015 Yingjun Niu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yingjun Niu, Wei Dong, and Yindong Ji, “Robust Filtering for Discrete-Time Markov Jump Linear System with Missing Measurements,” Mathematical Problems in Engineering, vol. 2015, Article ID 671491, 9 pages, 2015. https://doi.org/10.1155/2015/671491.